# SDR A6WA202102197659

- Difficulty date: February 7, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 601R319559
- Part serial: NSN
- Condition: Corroded
- Location: Pax Door
- Component: Door, Cndair
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION ON LOGO PLATE FOUND CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED WITH NEW LOGO PLATE PN 601R31955-9 NSN REF  CRJ200 SRM 51-41-02 REV 38.
